# SDR SWAA2021082723772

- Difficulty date: January 27, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 49,204 hours, 24,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AREA SURROUND WASTE TANK MAIN DRAIN SHOWS HAVING CORROSION SPOTS INSIDE WEB ENCLOSURE STA 847 TO STA 867 AND LBL 25 APROX. DOT 82-132. AND STRINGERS 25 AND 23 L/H; WL APROX. 165.5 / REMOVED CORRORED INNER CHANNEL AND ASSY PAN FROM AFT CARGO COMP. SURROUND WASTE TANK MAIN DRAIN; PER REF B737 SRM 51-40-020-0G-0; LOCATED AND DRILLED NEW CHANNEL PER REF B737 SRM 51-40-05-0G-0 INSTALLED INNER PAN ASSY WITH NEW CHANNEL PER REF B737 SRM 51-40-02-0G-0_AND DRAWING #146A7402
